# SDR SWAA2020102926119

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 37,733 hours, 22,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER FWD EMERGENCY EXIT LIGHT MISSING DIRECTIONAL ARROW.  REMOVED & REPLACED FWD SERVICE DOOR LOWER FWD EMERGENCY EXIT LIGHT LENS, PER AMM 33-51-01.
